Best <i>M</i>-term trigonometric approximations of the classes of periodic functions of many variables in the space <i>L<sub>q</sub>

  • A. F. Konohrai Iн-т математики НАН України, Київ
  • S. A. Stasyuk Ин-т математики НАН Украины, Киев


We obtain order estimates for the best M-term trigonometric approximations of classes B Ωp,θ of periodic multivariable functions in the space Lq for some values of the parameters p and q.

How to Cite
Konohrai, A. F., and S. A. Stasyuk. “Best <i>M</i>-Term Trigonometric Approximations of the Classes of Periodic Functions of Many Variables in the Space <i>L<sub>q</Sub&gt;”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 60, no. 9, Sept. 2008, pp. 1196 -,
Research articles